Quantum fluctuations for a scalar field in the space-time of gravitational impulsive wave


ENGINER Y., HORTACSU M., Ozdemir N.

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.13, no.8, pp.1201-1211, 1998 (SCI-Expanded) identifier identifier

Abstract

Quantum fluctuations for a massless scalar field in the background metric of spherical impulsive gravitational waves propagating through Minkowski and de Sitter spaces are investigated. It is shown that there exist finite fluctuations for de Sitter space.